# SDR DHL2000803114

- Difficulty date: February 24, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Bs 1690 - 1702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE SECTION 36 LONGERON SPLICE AFT FITTING CRACKED 2 INCHES BETWEEN STA 1690 AND STA 1702.  REMOVED AND REPLACED FITTING IAW SRM 51-1-8 PG 12B.  REF: N/R 5483.
